# SDR TC8A97015

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- Engine: Pwa JT3D7
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE PRECAUTIONARY SHUTDOWN DUE TO HIGH ENGINE OIL TEMP, HIGH ENGINE OIL PRESSURE AND ERRATIC N2, CHECKLIST COMPLETED.  REPAIRED WIRING AND CHANGED CANNON PLUG AT OIL TEMP-OIL PRESSURE AND N2 INDICATOR.  NR 1 ENGINE CHECKED RUN-UP NORMAL IAW 77-0-0.
